Alert archive / Texas / Flash Flood Warnings in 2025
Flash Flood Warning 106, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Nov 29, 2025, 11:08 PM CST for Bastrop County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 29, 2025, 11:08 PM CST (05:08 UTC)
- Expired
- Nov 30, 2025, 2:00 AM CST
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County Bastrop County, TX
The radar
The Austin/San Antonio radar (KEWX), 82 km from the middle of the area, began a volume at 05:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 29, 11:55 PM CST | RAIN 5.84 | 1 W Rosanky, TX | Mesonet station RNCT2 Rosanky 1 W reported a 6-hr total with over 5.5 inches falling in a 3-hr period. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 5.1 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 853 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 898 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 4.5
The text
As transmitted.
396
WGUS54 KEWX 300508
FFWEWX
TXC021-300800-
/O.NEW.KEWX.FF.W.0106.251130T0508Z-251130T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
1108 PM CST Sat Nov 29 2025
The National Weather Service in Austin/San Antonio has issued a
* Flash Flood Warning for...
Southeastern Bastrop County in south central Texas...
* Until 200 AM CST.
* At 1108 PM CST, Doppler radar indicated thunderstorms producing
heavy rain in Near and just east of Rosanky. Between 2 and 5
inches of rain have fallen. Additional rainfall amounts up to 1
inch are possible in the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Rosanky, Togo and Kovar.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 2991 9718 2989 9720 2988 9721 2989 9743
2995 9738 3001 9721 3000 9721 2997 9714
2995 9713 2995 9714
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
MO1 follow-up statement
893
WGUS74 KEWX 300524
FFSEWX
Flash Flood Statement
National Weather Service Austin/San Antonio TX
1124 PM CST Sat Nov 29 2025
TXC021-300800-
/O.CON.KEWX.FF.W.0106.000000T0000Z-251130T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bastrop TX-
1124 PM CST Sat Nov 29 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 2 AM CST SUNDAY FOR
SOUTHEASTERN BASTROP COUNTY...
At 1124 PM CST, Doppler radar indicated thunderstorms producing
heavy rain in Near and just east of Rosanky. Between 3 and 6 inches
of rain have fallen. Additional rainfall amounts up to 1 inch are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Rosanky, Togo and Kovar.
At 1110 PM, an LCRA rain gauge 1 mile west of Rosanky reported a 3
hour rainfall total of 5.66 inches.
Those needing to drive along Highway 304 or FM 535 near Rosanky
should use extra caution or delay travel in this area for a few
hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 2991 9718 2989 9720 2988 9721 2989 9743
2995 9738 3001 9721 3000 9721 2997 9714
2995 9713 2995 9714
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
MOWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Nov 29, 10:17 PM CST, 51 minutes earlier. Its key messages:
- The cold front is moving across the Hill Country with a few showers along and behind it, however, showers and thunderstorms activity is forecast to grow as it approaches the Coastal Plains after midnight Sunday.
- There is a marginal risk (level 1 of 5) of severe thunderstorms mainly for the overnight hour as the front pushes down into the Coastal Plains. Better chances for this to occur are along and east of Highway 77.
- Breezy and wind gusts of 35 to 45 mph (medium to high confidence) are forecast in the wake of the front and could last through midday Sunday with wind gust values down to 20 to 30 mph range for the afternoon
- A cold airmass follows the frontal passage with temperatures dropping to the upper 30s, 40s, and lower 50s with wind chill values in the upper 20s and mid 30s for portions of the Southern Edwards Plateau, Hill Country, and along the I-35 Corridor from Georgetown to Austin to San Marcos to New Braunfels
Area forecast discussion, Nov 29, 10:17 PM CST, 51 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 1017 PM CST Sat Nov 29 2025 ...New SHORT TERM, LONG TERM, AVIATION... .KEY MESSAGES... - The cold front is moving across the Hill Country with a few showers along and behind it, however, showers and thunderstorms activity is forecast to grow as it approaches the Coastal Plains after midnight Sunday. - There is a marginal risk (level 1 of 5) of severe thunderstorms mainly for the overnight hour as the front pushes down into the Coastal Plains. Better chances for this to occur are along and east of Highway 77. - Breezy and wind gusts of 35 to 45 mph (medium to high confidence) are forecast in the wake of the front and could last through midday Sunday with wind gust values down to 20 to 30 mph range for the afternoon - A cold airmass follows the frontal passage with temperatures dropping to the upper 30s, 40s, and lower 50s with wind chill values in the upper 20s and mid 30s for portions of the Southern Edwards Plateau, Hill Country, and along the I-35 Corridor from Georgetown to Austin to San Marcos to New Braunfels && .SHORT TERM... (Tonight through Monday night) Issued at 1004 PM CST Sat Nov 29 2025 The anticipated cold front is quickly moving across the Hill Country as of 10 PM and forecast to continue to push to the southeast and exit South Central Texas overnight between 4 and 5 AM. Isolated strong to marginally severe thunderstorms are possible and capable of producing large hail of one in diameter and wind gusts of 60 mph. With pwats in the 1.2 to 1.5 inches based on hires guidance, a few spots could get 1 to 2 inches of rainfall with localized up to 3 inches mainly over portions of Fayette, Gonzales, Lavaca, and DeWitt Counties. In the wake of the front, a cold air mass spreads across the local area with breezy north winds and gusts of 35 to 45 mph. By daybreak, the cold air mass has spread across South Central Texas with lows in the upper 30s, 40s and lower 50s. However, the breezy north winds are forecast to help the wind chill values to reach the upper 20s and mid 30s over portions of the Southern Edwards Plateau, Hill Country, and portions of the I-35 corridor. The cold airmass stays over the local area with Sunday's highs only reaching the mid 40s to mid 50s under cloudy skies. No rain is forecast for most of the day on Sunday, however, isolated showers and storms could return for the Coastal Plains area during the evening and overnight period as a frontal boundary sits along the middle Texas coast. Overnight/early Monday morning lows are forecast to range from the mid and upper 30s across the Hill Country to mid 40s across the Coastal Plains. A cool day is in store for South Central Texas on Monday with highs in the mid 40s over the eastern half of the local area and 50s for the Southern Edwards Plateau and Rio Grande areas. Scattered showers are forecast for areas mainly along and east of Highway 281 as abundant moisture remains over that area. && .LONG TERM... (Tuesday through next Sunday) Issued at 1004 PM CST Sat Nov 29 2025 The cool air stays in place through the middle of the week with dry weather forecast for Tuesday and most of Wednesday before a second push of a cold airmass and rain chances arrive Wednesday night into Thursday. A wet pattern remains through Friday with a dry weekend and warmer temperatures in store with highs back into the mid to upper 60s and 70s. && .AVIATION... (06Z TAFS) Issued at 1004 PM CST Sat Nov 29 2025 Winds will be very strong, sustained at 15-25 kts, gusting to 25-35 kts from 06Z through midday Sunday (18z). Winds will take some time to subside and likely won't drop below 10 kts until after 00Z Monday. MVFR cigs are likely overnight through day break Sunday for the I-35 Corridor terminals. For KDRT, MVFR cigs are possible for a short period overnight and then changing to VFR for the rest of the period. MVFR cigs return to the I-35 airports Sunday evening into the overnight period. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 43 50 40 50 / 40 0 20 40 Austin Bergstrom Intl Airport 42 50 40 50 / 50 10 20 40 New Braunfels Muni Airport 44 51 40 52 / 50 0 30 40 Burnet Muni Airport 39 47 38 50 / 20 0 10 20 Del Rio Intl Airport 49 54 45 61 / 10 10 10 10 Georgetown Muni Airport 40 49 39 50 / 40 0 20 30 Hondo Muni Airport 46 54 41 55 / 10 10 20 30 San Marcos Muni Airport 43 51 40 52 / 50 0 30 40 La Grange - Fayette Regional 43 51 40 50 / 80 10 40 60 San Antonio Intl Airport 46 52 43 53 / 30 0 20 40 Stinson Muni Airport 49 54 44 53 / 30 10 30 40 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...17 LONG TERM....17 AVIATION...18
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 10:14 PM CST | Areal Flood Advisory | EWX | Bastrop | 54 min |
| Nov 29, 11:53 PM CST | Areal Flood Advisory | EWX | Bastrop, Caldwell, Fayette, Gonzales, Guadalupe | 4 hr |
| Nov 30, 12:10 AM CST | Areal Flood Advisory | EWX | Bexar, Guadalupe, Wilson | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.